# SDR RAIA201710070001

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 44,608 hours, 37,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Flood Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOD LIGHT IS INOPERATIVE.  R & R THE LAMP, OPS CHECKED GOOD.
